It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Diane35 question
Apr 8, 2009
Hello again, I wrote a thread 2 weeks ago and I was worried about my period, especailly because I just started taking Diane35. I did had my period the 3rd day of the inactive pills, so I guess that is normal. I did had intercourse with my bf sathurday and sunday my period finished. After that everything was normal, except for wednesday when I feel kinda itchy down there and when I urinate also AND I have very light pink spotting when I wipe. Is this normal because i just started the pill and the dose of hormones is really high compared to the pill i use to take..or is something more? Thanks





All times are GMT -7. The time now is 08:32 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!